# SDR UALA2010061702140

- Difficulty date: June 17, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 54,260 hours, 7,960 cycles
- Engine: Pwa PW4090
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8102099
- Part serial: 97111030
- Condition: Leaking
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RT ACM HAS AN ALIGNMENT DOWEL MISSING ON FWD SIDE OF BOTTOM FLANGE. (LT ACM SHOWN, RT OPPOSITE SO DOWEL IS ON BOTTOM).  THE MISSING DOWEL IS CAUSING A HOT STREAM OF AIR TO LEAK FROM ACM INTERIOR. REPLACED ACM.
